| Model Number |
TRM-360 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Swollen Lymph Nodes (2093)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of capsular contracture and lymphadenopathy are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Reason for reoperation due to "breast pain, shooting and aching, swollen lymph nodes in head and arm pit, flu like symptoms, fatigue¿ and ¿capsular contraction," baker grade iv.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Patient reported left side "breast pain, shooting and aching, swollen lymph nodes in head and arm pit, flu like symptoms¿ and ¿capsular contraction," baker grade iv.Patient additionally reported "fatigue;" this event is not related to the device.Device remains implanted.
Event or Problem Description
Patient representative reported "patient would not have had the recalled biocell product implanted had she known prior to her surgery that the biocell textured implants increased her risk of contracting bia-alcl, in addition to the costs associated with surgical removal of the implants and medical monitoring." the device has been explanted and replaced.
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Additional, changed, and/or corrected data.